# SDR SWAA2025030693499

- Difficulty date: February 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO AFT SHIELD; BS 506 AND BS 514; RBL 23; WL 156.<[01] REMOVED AND REPLACED AT FWD CARGO AFT SHIELD LOCATED BETWEEN BS.492.4 - BS500A RBL.23 WL.156 IAW SRM 51-10-02 SRM 51-40-02 DWG#143A0080 REV: -;[02] VERIFIED CORRECTIVE ACTION #1
